MathSciNet Relay Station
MathSciNet bibliographic data
MR2020792 (2005a:13044) 13F30
Sekiguchi, Koji On the structure of strictly complete valuation rings. Tokyo J. Math. 26 (2003), no. 2, 393–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement